Some results on the dynamics and transition probabilities for non self-adjoint hamiltonians

Fabio Bagarello, Bagarello

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

We discuss systematically several possible inequivalent ways to describe the dynamics and the transition probabilities of a quantum system when its hamiltonian is not self-adjoint. In order to simplify the treatment, we mainly restrict our analysis to finite dimensional Hilbert spaces. In particular, we propose some experiments which could discriminate between the various possibilities considered in the paper. An example taken from the literature is discussed in detail.
Original languageEnglish
Pages (from-to)171-184
Number of pages14
JournalAnnals of Physics
Volume356
Publication statusPublished - 2015

Fingerprint

Hilbert space
transition probabilities

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)

Cite this

Some results on the dynamics and transition probabilities for non self-adjoint hamiltonians. / Bagarello, Fabio; Bagarello.

In: Annals of Physics, Vol. 356, 2015, p. 171-184.

Research output: Contribution to journalArticle

@article{caa1d440204b4415a7c50067a3c436fe,
title = "Some results on the dynamics and transition probabilities for non self-adjoint hamiltonians",
abstract = "We discuss systematically several possible inequivalent ways to describe the dynamics and the transition probabilities of a quantum system when its hamiltonian is not self-adjoint. In order to simplify the treatment, we mainly restrict our analysis to finite dimensional Hilbert spaces. In particular, we propose some experiments which could discriminate between the various possibilities considered in the paper. An example taken from the literature is discussed in detail.",
keywords = "Physics and Astronomy (all), Quantum time evolution, Transition probabilities",
author = "Fabio Bagarello and Bagarello",
year = "2015",
language = "English",
volume = "356",
pages = "171--184",
journal = "Annals of Physics",
issn = "0003-4916",
publisher = "Academic Press Inc.",

}

TY - JOUR

T1 - Some results on the dynamics and transition probabilities for non self-adjoint hamiltonians

AU - Bagarello, Fabio

AU - Bagarello, null

PY - 2015

Y1 - 2015

N2 - We discuss systematically several possible inequivalent ways to describe the dynamics and the transition probabilities of a quantum system when its hamiltonian is not self-adjoint. In order to simplify the treatment, we mainly restrict our analysis to finite dimensional Hilbert spaces. In particular, we propose some experiments which could discriminate between the various possibilities considered in the paper. An example taken from the literature is discussed in detail.

AB - We discuss systematically several possible inequivalent ways to describe the dynamics and the transition probabilities of a quantum system when its hamiltonian is not self-adjoint. In order to simplify the treatment, we mainly restrict our analysis to finite dimensional Hilbert spaces. In particular, we propose some experiments which could discriminate between the various possibilities considered in the paper. An example taken from the literature is discussed in detail.

KW - Physics and Astronomy (all)

KW - Quantum time evolution

KW - Transition probabilities

UR - http://hdl.handle.net/10447/147448

UR - http://www.elsevier.com/inca/publications/store/6/2/2/7/8/4/index.htt

M3 - Article

VL - 356

SP - 171

EP - 184

JO - Annals of Physics

JF - Annals of Physics

SN - 0003-4916

ER -